advertisement
Question
Posted by: Mel | 2012/04/02

Nuzak

My docter has put me on Nuzak on Thursday. Yesterday was the first day I felt nauseous and had blurred vision. I have taken the medication in the morning but feel terrible until late afternoon. Have taken it 2 hours ago and feeling terrible again. Could I take the medication in the evening?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its unusual to react so unpleasantly to the first doses of Fluoxetine ( Nuzak / Prozac ) but possible. It is possible to try taking it at night, and see how that affects you - and discuss these reactions with your prescribing doctor

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012/04/02

Its unusual to react so unpleasantly to the first doses of Fluoxetine ( Nuzak / Prozac ) but possible. It is possible to try taking it at night, and see how that affects you - and discuss these reactions with your prescribing doctor

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement